MathSciNet Relay Station
MathSciNet bibliographic data
MR2022940 (2006c:39025) 39A11
Murakami, Kouichi Stability for non-hyperbolic fixed points of scalar difference equations. J. Math. Anal. Appl. 310 (2005), no. 2, 492–505.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement